# SDR COMA0660337

- Difficulty date: May 8, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 28,510 hours, 26,675 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 16736105
- Part serial: 465
- Condition: Faulty
- Location: Nlg
- Part time: 10,475 hours, 8,827 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 4997 - STEERING FAILED DURING TAXI-IN AT JFK, A/C WAS TOWED TO GATE.  REPLACED THE HYDRAULIC MODULE (VALVE).
